MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation along with the glidescope core 2m quickconnect cable and glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned devices but was unable to confirm the reported image issue.The monitor was tested extensively with multiple test devices and cables and no failure was found.No physical damage was found to the monitor or cables.Microscopic inspection of the smart cable showed minor wear on the hdmi connector but no sign of actual damage.The monitor and both cables passed verathon's device functionality testing and confirmed to be within specification.Upon completion of verathon's device evaluation, the glidescope core system was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that the screen on their glidescope core 15-inch fhd monitor went black during a bronchoscopy.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22373362
Report Number9615393-2025-00074
Device Sequence Number8016990
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240514
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown